Almost Kahler deformation of scalar curvature
Commun. Korean Math. Soc. 2006 Vol. 21, No. 1, 145-149
Printed March 1, 2006
Jongsu Kim
Sogang University
Abstract : We demonstrate a novel almost K\"{a}hler deformation on ${\Bbb R}^4$ which diffuses the scalar curvature.
Keywords : almost Kahler metric, symplectic structure, scalar curvature
MSC numbers : 53C15, 53C20, 53D35
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd